JournalsjemsVol. 12 , No. 3DOI 10.4171/jems/215

Hypersurfaces of constant curvature in hyperbolic space II

  • Joel Spruck

    The Johns Hopkins University, Baltimore, United States
  • Bo Guan

    Ohio State University, Columbus, United States
Hypersurfaces of constant curvature in hyperbolic space II cover

Abstract

This is the second of a series of papers in which we investigate the problem of finding, in hyperbolic space, complete hypersurfaces of constant curvature with a prescribed asymptotic boundary at infinity for a general class of curvature functions. In this paper we focus on graphs over a domain with nonnegative mean curvature.